# SDR CA981019024

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Control Unit
- Part number: 3004200000401
- Condition: Failed
- Location: Lt Fuel Cell
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) AIRCRAFT RETURNED DUE FUEL MIGRATION FROM LEFT TANK TO RIGHT TANK.  ELECTRONIC CENTRALIZED AIRCRAFT MONITORING ACTIONS CARRIED OUT.  LEFT TANK 600 KILOGRAMS, RT TANK 2900 KLS.  ON APPROACH, FUEL WAS MIGRATING BACK TO LEFT TANK.  CONFIRMED INDICATION IN CRUISE L2.0 ON APPROACH L1.4.  CHANGED FUEL LEVEL SENSING CONTROL UNIT NR ONE. CHECKED FOR FUEL MIGRATION WITH PUMPS ON, OK.
